# SDR DALA2023102608833

- Difficulty date: October 23, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 70,669 hours, 9,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 ER/A 529135-14 / STAGE III DTE LIMIT. DURING ACCOMPLISHMENT OF THE KU BAND RADOME AND ANTENNA INSTALLATION PER EO 2330- 01325-01C, THE 3038231902-533 DOUBLER, WAS ACCIDENTALLY MISLOCATED AND TWO FASTENERS HOLES WERE DRILLED IN THE WRONG LOCATION THRU THE FUSELAGE SKIN. THE DOUBLER IS MADE FROM .063" 2024-T3 ALUMINUM PER AMS -QQ-A-250/5. THE MIS-LOCATED HOLES ARE LOCATED JUST AFT OF FR 53.6 (STA 1655.54). CORRECTIVE ACTION: REF ER/A 529135-14. (0031309)
